Green, Richard (2002) Tabular algebras and their asymptotic versions. Journal of Algebra, 252 (1). pp. 27-64. ISSN 0021-8693Full text not available from this repository.
We introduce tabular algebras, which are simultaneous generalizations of cellular algebras (in the sense of Graham–Lehrer) and table algebras (in the sense of Arad–Blau). We show that if a tabular algebra is equipped with a certain kind of trace map then the algebra has a corresponding asymptotic version whose structure can be explicitly determined. We also study various natural examples of tabular algebras.
|Journal or Publication Title:||Journal of Algebra|
|Uncontrolled Keywords:||Table algebra ; Cellular algebra ; Hypergroup|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited On:||19 Nov 2008 13:42|
|Last Modified:||08 Apr 2016 01:04|
Actions (login required)